Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fluctuating blood pressure levels even after taking ciplar. Having stress. Alternate medication? On alprax

hi, i m currently on ciplar La 40, once every night after meals. on normal occassions it works fine with BP and puse under control, but in very stressful conditions sometimes the BP tends to go high such as 130/95. so then i also take restyl/alaprax SR tablets to control the stress and help bring down the BP. is there any other medication i should take as there is work stress which i cannot avoid. otherwise i do not have any other aliments. i am 47 years old and walk for 4 kms every day on the treadmill and also take lot of control of diet . still cannot understand why the BP goes high even after taken ciplar La 40. I from MUmbai, India.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  285
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks from query,
I think your ciplar La 40 is working properly.
I advise you to just change your timings of consuming tablet.
As it is a long acting tablet it has its peak level after 4-8 hours of its consumption.Then it's blood level decreases.So if you take it at night the peak blood level achieved early in morning giving better effect.
In a due course when we arouse from sleep we feel fresh & during night time we have no tension so our blood pressure has no anxiety elevation.
So instead of taking it at night you changed it to take after your break fast at around 8.00 its peak level achieved at about 2.00 p.m. at which time your blood pressure is some hat higher side due to work load.
Just measure it after 2 hours of taking tablet & different time of day for at least 15 days.
If you are not getting result consult your doctor to add more drug.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor